MathSciNet Relay Station
MathSciNet bibliographic data
MR1605929 53C25 (53C55)
Pedersen, Henrik; Poon, Yat Sun A note on rigidity of $3$-Sasakian manifolds. Proc. Amer. Math. Soc. 127 (1999), no. 10, 3027–3034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement